Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2000 | Journal Article | LibreCat-ID: 8918
Krzyzynski T, Popp K, Sextro W. On some regularities in dynamic response of cyclic periodic structures. Chaos, Solitons \& Fractals. 2000;11(10):1597-1609. doi:10.1016/S0960-0779(99)00080-6
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 16614
Guder R, Dellnitz M, Kreuzer E. An adaptive method for the approximation of the generalized cell mapping. Chaos, Solitons & Fractals. 1997:525-534. doi:10.1016/s0960-0779(96)00118-x
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed